# SDR FDEA201304080745

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 14,909 hours, 2,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Fouled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING ON THE EMERGENCY LIGHTS APPEARS TO BE FOULED UP.  ADJUSTED SPRING IAW SMP FUNCTIONED GOOD.
